MAUDE Adverse Event Report: ARTHREX, INC. TORPEDO, 4.0MM X 13CM; SAW BLADE

ARTHREX, INC. TORPEDO, 4.0MM X 13CM; SAW BLADE
Model Number TORPEDO, 4.0MM X 13CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/11/2025, it was reported by a sales representative via (b)(4) that an ar-8400td torpedo encountered an old stitch from a prior repair and a piece of metal from the inner shaver blade broke off.The piece of metal got lodged in the shaver and was recovered.This was discovered during a meniscal debridement case.Another device was used to complete the case with no patient harm.Additional information was reported by the rep on 11/17/25.There was no outflow tubing used in the case.Irrigation flow was normal without interruption during the case.As a result of the shaver blade tip breaking and lodging into the shaver, the handpiece was damaged.A new shaver hand piece and shaver blade were used to complete the case.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8400td torpedo shaver blade was received for evaluation.Visual inspection noted surface damage to both the inner and outer hoods, and a circumferential fracture of the outer hood.Functional testing was not performed due to the extent of the damage observed.Based on the available information, the most likely cause of the reported failure is attributed to use-related mechanical overload, such as contact with non-tissue materials during operation, resulting in tip fracture and subsequent device damage.The complaint allegation is confirmed based on the condition of the returned device.Refer to the investigation photos for additional detail.

Brand Name
TORPEDO, 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23692871
Report Number1220246-2025-05301
Device Sequence Number9211099
Product Code GFA
UDI-Device Identifier00888867043657
UDI-Public00888867043657
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTORPEDO, 4.0MM X 13CM
Device Catalogue NumberAR-8400TD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown